Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 23, NWS Fort Worth, TX

April 20, 2016Palo Pinto County, Stephens County, Texas

NWS Fort Worth, TX issued this flash flood warning at Apr 20, 2016, 12:36 AM CDT for Palo Pinto County, Stephens County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2016, 12:36 AM CDT (05:36 UTC)
Expired
Apr 20, 2016, 4:30 AM CDT
In force
4 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Palo Pinto County, TX, Stephens County, TX

The radar

The Dyess AFB radar (KDYX), 69 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

979 
WGUS54 KFWD 200536
FFWFWD
TXC363-429-200930-
/O.NEW.KFWD.FF.W.0023.160420T0536Z-160420T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1236 AM CDT WED APR 20 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  STEPHENS COUNTY IN NORTH CENTRAL TEXAS...
  PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 430 AM CDT

* AT 1235 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. THIS RAINFALL WILL LEAD TO EXCESSIVE WATER RUNOFF
  AND CAUSE FLASH FLOODING. LOW-LYING AREAS ARE MOST VULNERABLE TO
  RAPIDLY RISING WATER. SOME LOW-WATER CROSSINGS MAY FLOOD AND BECOME
  IMPASSABLE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MINERAL WELLS...BRECKENRIDGE...GRAFORD...GORDON...NECESSITY...GUNSIGHT...
  CRYSTAL FALLS...POSSUM KINGDOM STATE PARK...STRAWN AND MINGUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3296 9909 3295 9843 3301 9842 3300 9805
      3251 9807 3252 9910

$$

30

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 20, 12:21 AM CDT, 15 minutes earlier.

Area forecast discussion, Apr 20, 12:21 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 AM CDT WED APR 20 2016

.AVIATION...
/06Z TAFS/

EARLIER 00Z TAF TRENDS WITH WEAKENING CONVECTIVE COMPLEX TIMING
STILL LOOKS GOOD. ESE WINDS WILL PREVAIL AT DFW UNTIL BETWEEN 08Z
AND 12Z...WHEN N/NW OUTFLOW WINDS UP TO 10 KTS WILL OCCUR WITH
TSRA MOVING THROUGH AND CIGS DROPPING INTO MVFR LEVELS. AS
SHORTWAVE AND ASSOCIATED COMPLEX MOVE INTO CENTRAL TEXAS BY
SUNRISE...A FEW SHRA WILL LINGER THROUGH MID MORNING BEFORE
SLOWING VFR CONDITIONS RETURN WITH LIGHT N/NE FLOW AROUND 5 KTS
BECOME SOUTHERLY BY 00Z WED AND AFTER.

AT WACO...SIMILAR TRENDS...JUST DELAYED 1-2 HOURS. CONFIDENCE ON
MVFR CIGS AND DURATION ARE NOT HIGH WITH ALL THE MIXING GOING ON
FROM LIFT AND CONVECTION. HOWEVER...WE ARE FAIRLY CONFIDENT ON
TIMING OF TSRA.

05/

&&

.UPDATE...
HAVE UPDATED FORECAST TO INCLUDE SEVERE TSTORM WATCH 98 THROUGH 3
A.M FOR AREAS JUST WEST-NORTH OF DFW. CLUSTERS OF STRONG-SEVERE
STORMS ARE NOW MOVING INTO OUR FAR NW COUNTIES. THIS ACTIVITY WILL
LIKELY MORPH INTO A SQUALL LINE OVERNIGHT AND INTO THE EARLY
MORNING HRS. INSTABILITY DOES TEND TO BE LESS SOUTHEAST OF THE
WATCH AREA...BUT ISOLATED SEVERE WINDS AND HAIL CANNOT BE RULED
OUT THROUGH ABOUT SUNRISE ACROSS THE NORTHWEST HALF OF THE
AREA. THE LINEAR COMPLEX IS SHOWN TO WEAKEN AS IT MOVES INTO
CENTRAL TEXAS JUST BEFORE SUNRISE DUE TO VEERING AND WEAKENING OF
THE NOCTURNAL LOW LEVEL JET. WATCH AND UPDATED FORECAST ALREADY
ISSUED.

05/

&&

.PREV DISCUSSION... /ISSUED 352 PM CDT TUE APR 19 2016/
AFTERNOON WATER VAPOR IMAGERY SHOWS A LARGE UPPER LOW SPINNING
OVER THE WESTERN U.S. THE NEXT EMBEDDED SHORTWAVE ROTATING AROUND
THE LOW IS SWINGING THROUGH NEW MEXICO AND INTO WEST TEXAS AT THIS
HOUR. THIS IS SPREADING A BROAD AREA OF ASCENT ACROSS THE TEXAS
PANHANDLE AND INTO WESTERN OKLAHOMA. AT THE SURFACE...A WEAK
FRONTAL BOUNDARY IS LOCATED ACROSS THE PANHANDLE WHERE SCATTERED
THUNDERSTORMS HAVE DEVELOPED AIDED BY THE FORCING ALOFT.

ACROSS NORTH TEXAS...THINGS REMAIN QUIET FOR THE TIME BEING.
SURFACE WINDS HAVE BEEN LIGHT WITH ONLY WEAK LOW LEVEL CONVERGENCE
NOTED IN THE WIND FIELDS. SOME BREAKS IN THE CLOUDS HAVE OCCURRED
MAINLY EAST OF INTERSTATE 35 BUT A GENERAL LACK OF FOCUS FOR ANY
CONVECTION HAS LEFT THE AREA PRECIPITATION FREE THIS AFTERNOON.

AS WE HEAD INTO THIS EVENING...THE EASTWARD MOVING TROUGH WILL
SPREAD ASCENT INTO NORTH TEXAS. LATEST OBJECTIVE SURFACE ANALYSIS
ACROSS NORTH TEXAS INDICATES TEMPERATURES IN THE MID 70S WITH
DEWPOINTS IN THE MID 60S ACROSS OUR SOUTHEAST COUNTIES. THIS
YIELDS SURFACE BASED INSTABILITY OF 1000-1500 J/KG. THIS
INSTABILITY HAS SLOWLY BEEN CREEPING NORTHWARD THROUGH THE DAY
MOSTLY IN RESPONSE TO HEATING BUT ALSO AS BETTER LOW LEVEL
MOISTURE GETS PULLED NORTHWARD. WEAK SURFACE PRESSURE FALLS NOTED
OVER THE LAST FEW HOURS IN RESPONSE TO THE APPROACHING TROUGH
SHOULD ALLOW SLIGHTLY STRONGER EAST-SOUTHEAST FLOW TO BECOME
ESTABLISHED ACROSS NORTH TEXAS THIS EVENING. THIS SHOULD RESULT IN
DEWPOINTS AND SURFACE BASED INSTABILITY INCREASING THROUGH LATE
TONIGHT. LATEST HIGH-RESOLUTION CONVECTION-ALLOWING MODELS CONGEAL
THE CLUSTER OF SHOWERS AND THUNDERSTORMS ACROSS WEST TEXAS INTO A
SMALL COMPLEX LATE TONIGHT AND MOVE IT SOUTHEAST INTO NORTH TEXAS
PRIOR TO MIDNIGHT. GIVEN THE RUN TO RUN CONSISTENCY BETWEEN THE
HIGH-RES GUIDANCE AND THE FACT THAT THE ATMOSPHERE SHOULD REMAIN
UNDISTURBED THROUGH THE EVENING HOURS...HAVE RAISED POPS
SUBSTANTIALLY THROUGH THE OVERNIGHT HOURS.

CONCERNING SEVERE POTENTIAL TONIGHT...
THINK WIDESPREAD SEVERE POTENTIAL IS LOW...HOWEVER THERE ARE SOME
CONCERNS. RIGHT NOW THE LOW LEVEL WIND SHEAR PROFILE IS
WEAK...HOWEVER AS WE GET INTO THE LATE EVENING HOURS THE 850MB
FLOW IS EXPECTED TO STRENGTHEN TO 25 TO 30 KT AND NEAR SURFACE
WINDS WILL BACK AND INCREASE AHEAD OF THE LINE OF CONVECTION. RAP
SOUNDINGS INDICATE THAT LOW LEVEL HODOGRAPHS WILL CURVE AND
ENLARGE THROUGH THE LOWEST 2KM RIGHT AROUND MIDNIGHT. NORMALLY
THIS TIME OF NIGHT WOULD NOT BE A BIG CONCERN FOR SEVERE WEATHER
AS SURFACE BASED INSTABILITY WOULD BE LIMITED OR UNAVAILABLE DUE
TO INCREASING INHIBITION. HOWEVER TONIGHT...MOST OF NORTH TEXAS
SHOULD REMAIN UNCAPPED AS THE LINE APPROACHES. THIS SHOULD ALLOW
THE LINE OF STORMS TO CONTINUE INTO THE AXIS OF INSTABILITY...
BEING ASSISTED BY FORCING FROM THE UPPER TROUGH. IT ALSO SHOULD
SUPPORT SURFACE BASED PARCELS BEING LIFTED ALONG THE LEADING EDGE
OF THE LINE. IF THAT IS THE CASE AND THE CONVECTION IS SURFACE
BASED...THERE WOULD BE A LOCALIZED WIND DAMAGE AND ISOLATED
TORNADO THREAT WITH ANY BOWING LINE SEGMENTS. THE OVERALL HAIL
THREAT APPEARS LOW...ALTHOUGH ANY ISOLATED CONVECTION THAT
DEVELOPS AHEAD OF THE LINE...ESPECIALLY WEST OF I-35 COULD PRODUCE
HAIL.

CONCERNING FLOODING POTENTIAL TONIGHT...
THE LINE OF STORMS SHOULD MOVE THROUGH RATHER QUICKLY...WITH ONLY
LIMITED POTENTIAL FOR FLOODING IN ANY GIVEN AREA. ANY ADDITIONAL
RAINFALL IN AREAS THAT HAVE EXPERIENCED FLOODING RECENTLY COULD
SEE SOME ADDITIONAL PROBLEMS BUT THINK THE OVERALL FLASH FLOOD
THREAT IS LOW SO WILL NOT ISSUE A WATCH AT THIS TIME.

THE LINE OF THUNDERSTORMS SHOULD CONTINUE TO THE SOUTHEAST THROUGH
THE MORNING HOURS ON WEDNESDAY. AFTER IT CLEARS OUR EAST/SOUTHEAST
COUNTIES...MOST OF NORTH TEXAS SHOULD REMAIN DRY THROUGH THE
AFTERNOON HOURS. ANOTHER SHORTWAVE DIVES SOUTH THROUGH THE PLAINS
TOMORROW NIGHT AND IT APPEARS THAT ONE FINAL COMPLEX OF
THUNDERSTORMS WILL MOVE THROUGH THE AREA LATE WEDNESDAY NIGHT INTO
THURSDAY. WE WILL CONTINUE TO ASSESS THE POTENTIAL FOR SEVERE
WEATHER DURING THIS TIME.

ONCE WE GET THROUGH THURSDAY...WE SHOULD HAVE A COUPLE OF DAYS OF
NICE WEATHER BEFORE THINGS RAMP UP AGAIN DURING THE LATTER HALF OF
THE WEEKEND AND THROUGH NEXT WEEK. THE UPPER PATTERN REMAINS
PROGRESSIVE AND THERE ARE INDICATIONS THAT WE WILL BE DEALING WITH
MULTIPLE DAYS OF DRYLINE CONVECTION THROUGH NEXT WEEK.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH    63  77  57  79  57 /  50  60   5   0   0
WACO                62  77  57  78  55 /  40  50  10   0   0
PARIS               59  74  54  77  54 /  40  50   5   0   0
DENTON              59  74  54  77  55 /  60  60   5   0   0
MCKINNEY            59  75  54  77  54 /  50  60   5   0   0
DALLAS              64  77  58  79  58 /  50  60   5   0   0
TERRELL             63  76  56  78  55 /  40  60  10   0   0
CORSICANA           65  78  58  78  56 /  40  50  10   0   0
TEMPLE              64  78  58  78  56 /  40  50  20   0   0
MINERAL WELLS       59  76  53  77  53 /  60  60   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/05
Hazardous weather outlook, Apr 19, 10:16 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1016 PM CDT TUE APR 19 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1016 PM CDT TUE APR 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.
A LINE OF THUNDERSTORMS WILL MOVE PROGRESSIVELY SOUTHEAST ACROSS
NORTH-CENTRAL TEXAS OVERNIGHT. A FEW THUNDERSTORMS WILL BE SEVERE
WITH DAMAGING WINDS AND LARGE HAIL...ESPECIALLY WEST OF A LINE
FROM COMANCHE...TO GLEN ROSE...TO DECATUR...TO GAINESVILLE THROUGH
3 AM CDT. THOUGH A BRIEF TORNADO EMBEDDED WITHIN THE LINE CANNOT
BE RULED OUT...THE THREAT WILL BE LOW.

THE LINE OF STORMS WILL MOVE INTO CENTRAL TEXAS TOWARD SUNRISE
AND SHOULD GRADUALLY WEAKEN. HOWEVER...STRONG STORMS WITH SMALL
HAIL AND GUSTY WINDS WILL REMAIN POSSIBLE. DURATION OF RAINFALL
AT ANY ONE LOCATION SHOULD BE LIMITED AND PRECLUDE WIDESPREAD
FLOODING. HOWEVER...ANY ADDITIONAL RAINFALL MAY AGGRAVATE ONGOING
TRIBUTARY FLOODING CONCERNS ALONG THE BRAZOS AND TRINITY RIVER
BASINS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE STORMS ONGOING AT DAYBREAK WEDNESDAY MORNING WILL AFFECT AREAS
MAINLY EAST OF THE I-35 CORRIDOR...ENDING BEFORE MIDDAY. DAMAGING
WINDS AND LOCALIZED FLOODING ISSUES WILL BE THE PRIMARY HAZARDS
WITH THE STORMS DURING THE MORNING HOURS.

SOME REDEVELOPMENT OF THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY
AFTERNOON IN AREAS GENERALLY SOUTH OF THE I-20 CORRIDOR. THESE
STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

ANOTHER ROUND OF STORMS IS EXPECTED TO DEVELOP NORTHWEST OF THE
REGION LATE WEDNESDAY AND MOVE SOUTHEAST ACROSS THE AREA WEDNESDAY
NIGHT INTO THURSDAY MORNING. A FEW SEVERE STORMS WILL BE POSSIBLE
WITH THIS ACTIVITY AS WELL...ALONG WITH ADDITIONAL HEAVY RAIN.

AFTER A FEW QUIET DAYS FRIDAY AND SATURDAY...THUNDERSTORM CHANCES
WILL RETURN TO THE AREA ON SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED DURING THE OVERNIGHT
HOURS...ESPECIALLY WEST OF A LINE FROM COMANCHE...TO GLEN
ROSE...TO DECATUR...TO GAINESVILLE THROUGH 3 AM CDT.

In the hours before

Local storm report, Apr 19, 11:52 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1152 PM CDT TUE APR 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND DMG     5 S BOWIE               33.50N  97.85W
04/19/2016                   MONTAGUE           TX   EMERGENCY MNGR

            WIND-BLOWN HAIL BROKE WINDOWS IN A HOME
Special weather statement, Apr 19, 11:58 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1158 PM CDT TUE APR 19 2016

TXZ100-115-116-200530-
PALO PINTO TX-STEPHENS TX-YOUNG TX-
1158 PM CDT TUE APR 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YOUNG...NORTHEASTERN
STEPHENS AND NORTHWESTERN PALO PINTO COUNTIES UNTIL 1230 AM CDT...

AT 1158 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
POSSUM KINGDOM STATE PARK...OR 15 MILES SOUTH OF GRAHAM...MOVING EAST
AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRAFORD AND POSSUM KINGDOM STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3304 9866 3302 9842 3301 9843 3301 9831
      3300 9820 3265 9823 3273 9882
TIME...MOT...LOC 0458Z 272DEG 25KT 3288 9857

JLDUNN
Special weather statement, Apr 20, 12:20 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1220 AM CDT WED APR 20 2016

TXZ093-200600-
GRAYSON TX-
1220 AM CDT WED APR 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRAYSON COUNTY UNTIL
100 AM CDT...

AT 1219 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COLLINSVILLE...OR 11 MILES SOUTH OF WHITESBORO...MOVING EAST AT 35
MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZED HAIL WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHERMAN...WHITESBORO...VAN ALSTYNE...HOWE...COLLINSVILLE...GUNTER...
DORCHESTER...SOUTHMAYD AND TIOGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3363 9656 3340 9653 3341 9684 3342 9689
      3342 9694 3365 9694
TIME...MOT...LOC 0519Z 270DEG 29KT 3350 9696

JLDUNN
Local storm report, Apr 20, 12:21 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 AM CDT WED APR 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND GST     MOUNTAIN SPRINGS        33.48N  97.05W
04/20/2016  E60 MPH          COOKE              TX   EMERGENCY MNGR

            WIND GUSTS 50 TO 60 MPH AND NICKEL SIZED HAIL
Special weather statement, Apr 20, 12:33 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1233 AM CDT WED APR 20 2016

TXZ116-117-200630-
PALO PINTO TX-PARKER TX-
1233 AM CDT WED APR 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PARKER AND PALO PINTO
COUNTIES UNTIL 130 AM CDT...

AT 1233 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR GRAFORD TO 11 MILES NORTHEAST OF GORDON TO
10 MILES NORTHEAST OF RANGER. MOVEMENT WAS EAST AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...MINERAL WELLS...GRAFORD...GORDON...COOL...POOLVILLE...MINERAL
WELLS STATE PARK...STRAWN...MILLSAP AND MINGUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3301 9834 3300 9773 3256 9780 3256 9807
      3251 9807 3252 9858 3255 9858
TIME...MOT...LOC 0533Z 258DEG 29KT 3298 9819 3268 9824 3258 9855

JLDUNN
Local storm report, Apr 20, 12:34 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1234 AM CDT WED APR 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 AM     TSTM WND GST     17 SE GAINESVILLE       33.46N  96.94W
04/20/2016  E60 MPH          COOKE              TX   AMATEUR RADIO

            ESTIMATED WINDS UP TO 60 MPH 3W OF TIOGA, TX. SMALL
            DIAMETER TREE LIMBS DOWN.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:02 PM CDTRiver Flood WarningFWDHunt51 hr
Apr 19, 8:02 PM CDTRiver Flood WarningFWDHunt, Rockwall48 hr
Apr 19, 9:53 PM CDTSevere Thunderstorm WarningFWDYoung67 min
Apr 19, 10:40 PM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise50 min
Apr 19, 11:14 PM CDTSevere Thunderstorm WarningFWDCooke, Montague, Wise46 min
Apr 19, 11:23 PM CDTSpecial Weather StatementFWDYoung37 min
Apr 19, 11:38 PM CDTSpecial Weather StatementFWDDenton67 min
Apr 19, 11:41 PM CDTSevere Thunderstorm WarningFWDCooke49 min
Apr 19, 11:58 PM CDTSpecial Weather StatementFWDPalo Pinto32 min
Apr 19, 11:59 PM CDTAreal Flood AdvisoryFWDCooke, Montague3 hr
Apr 20, 12:03 AM CDTSevere Thunderstorm WarningFWDEastland, Stephens42 min
Apr 20, 12:16 AM CDTAreal Flood AdvisoryFWDPalo Pinto, Stephens3 hr
Apr 20, 12:20 AM CDTSpecial Weather StatementFWDGrayson40 min
Apr 20, 12:33 AM CDTSpecial Weather StatementFWDPalo Pinto, Parker57 min
Apr 20, 12:44 AM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker61 min
Apr 20, 12:52 AM CDTTornado WarningFWDPalo Pinto, Parker23 min
Apr 20, 1:30 AM CDTAreal Flood AdvisoryFWDCollin, Denton, Grayson, Wise3 hr
Apr 20, 1:30 AM CDTAreal Flood AdvisoryFWDCollin, Denton, Grayson, Wise3 hr
Apr 20, 1:43 AM CDTSpecial Weather StatementFWDTarrant47 min
Apr 20, 1:48 AM CDTAreal Flood AdvisoryFWDParker, Tarrant3 hr
Apr 20, 2:01 AM CDTSevere Thunderstorm WarningFWDJohnson, Tarrant44 min
Apr 20, 2:15 AM CDTSpecial Weather StatementFWDComanche30 min
Apr 20, 2:17 AM CDTAreal Flood AdvisoryFWDErath, Hood, Johnson, Somervell3 hr
Apr 20, 2:27 AM CDTSevere Thunderstorm WarningFWDEllis, Johnson63 min
Apr 20, 2:30 AM CDTSpecial Weather StatementFWDHill60 min
Apr 20, 2:36 AM CDTSevere Thunderstorm WarningFWDDallas, Tarrant54 min
Apr 20, 2:57 AM CDTAreal Flood AdvisoryFWDDallas, Ellis3 hr
Apr 20, 3:20 AM CDTSpecial Weather StatementFWDKaufman, Navarro55 min
Apr 20, 4:05 AM CDTAreal Flood AdvisoryFWDHenderson, Hunt, Kaufman, Navarro, Rains, Rockwall and 1 more3 hr
Apr 20, 4:20 AM CDTAreal Flood AdvisoryFWDBosque, Coryell, Hamilton, Hill, Lampasas, McLennan and 1 more3 hr
Apr 20, 4:24 AM CDTAreal Flood WarningFWDPalo Pinto, Stephens3 hr
Apr 20, 4:27 AM CDTSpecial Weather StatementFWDVan Zandt63 min
Apr 20, 4:46 AM CDTSpecial Weather StatementFWDHenderson59 min
Apr 20, 4:52 AM CDTRiver Flood WarningFWDDallas24 hr
Apr 20, 5:26 AM CDTAreal Flood AdvisoryFWDBell, Falls, Limestone3 hr
Apr 20, 6:11 AM CDTRiver Flood WarningFWDDelta, Hopkins38 hr
Apr 20, 6:31 AM CDTRiver Flood WarningFWDDenton52 hr
Apr 20, 6:31 AM CDTRiver Flood WarningFWDCollin27 hr
Apr 20, 7:12 AM CDTRiver Flood WarningFWDPalo Pinto29 hr
Apr 20, 7:12 AM CDTRiver Flood WarningFWDParker60 hr
Apr 20, 7:19 AM CDTRiver Flood WarningFWDCollin40 hr
Apr 20, 9:10 AM CDTRiver Flood WarningFWDComanche4 days
Apr 20, 9:37 AM CDTRiver Flood WarningFWDStephens22 hr

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.